# SDR SWAA030326

- Difficulty date: February 10, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 1,178 hours, 691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUST.  REMOVED AND REPLACED SLIDE GIRT ASSY PER MM.
